Revista espanola de anestesiologia y reanimacion · 1991
[Malignant neuroleptic syndrome associated with myocardial infarction, acute renal insufficiency and rhabdomyolysis].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Benatar Haserfaty J, García Pérez del Río J, Román Tabernero M, Durán Insúa F, Ascorve Domínguez A
Аннотация
We present a case of malignant neuroleptic syndrome in a 55 years old male diagnosed 3 years ago of alcoholic paranoid psychosis who was chronically treated with haloperidol, clothiapine, and phenobarbital. Twenty one days after neuroleptic drug withdrawal the patient was admitted to the recovery room because of hyperthermia (40.2 degrees C), left basal pneumonia, acute respiratory insufficiency, extrapyramidal rigidity, mutism, dysarthria, deep coma, hypotension, and tachycardia. Two days after he presented massive rhabdomyolysis, atrial flutter with hemodynamic deterioration which reverted to sinus rhythm and acute anterolateral and inferior myocardial infarction documented by enzyme rise and electrocardiographic alterations. Rhabdomyolysis and myocardial infarction were the precipitating factors of the renal insufficiency. A malignant neuroleptic syndrome was suspected and intravenous treatment with dantrolene sodium 1.5 mg/kg every 24 hours was initiated. Bromocriptine was not administered. The patient died 14 days after in the course of a sepsis and cardiogenic shock.